# SDR DLL10961670

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 3350 · Emergency Lighting
- Part: Light Socket
- Part number: 081691
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHT SOCKET INOP.  REPLACED EMERGENCY LIGHT SOCKET, EMERGENCY LIGHTS OP CHECK GOOD.
